Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3208 Publications


2017 | Journal Article | IST-REx-ID: 1198 | OA
Triviality of a model of particles with point interactions in the thermodynamic limit
T. Moser, R. Seiringer, Letters in Mathematical Physics 107 (2017) 533–552.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1199 | OA
How does epistasis influence the response to selection?
N.H. Barton, Heredity 118 (2017) 96–109.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Local law of addition of random matrices on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1208 | OA
Maximum likelihood estimation for linear Gaussian covariance models
P. Zwiernik, C. Uhler, D. Richards, Journal of the Royal Statistical Society. Series B: Statistical Methodology 79 (2017) 1269–1292.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1211 | OA
Unstable manifolds of relative periodic orbits in the symmetry reduced state space of the Kuramoto–Sivashinsky system
N.B. Budanur, P. Cvitanović, Journal of Statistical Physics 167 (2017) 636–655.
View | Files available | DOI
 

Filters and Search Terms

oa=1

Search

Filter Publications